# SDR SWI20240219000156

- Difficulty date: December 16, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 785-861
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL TRACK APPROXIMATELY BETWEEN FS785.15 TO FS861.00 SEVERAL AREAS ARE CORROSION (MARKED)   (C-CHECK RO 2/18/2024)   REMOVED AND REPLACED WITH NEW R/H SIDE SEAT RAIL TRACK APPROXIMATELY BETWEEN FS785.15- FS861 REF CRJ700 AMM 53-00-49-400-801-A03
